On the fundamental relativistically invariant equation for a particle with spin $1/2$
Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1248-1250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_6_a16,
author = {G. A. Zaitsev},
title = {On the fundamental relativistically invariant equation for a particle with spin $1/2$},
journal = {Doklady Akademii Nauk},
pages = {1248--1250},
year = {1957},
volume = {113},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a16/}
}
G. A. Zaitsev. On the fundamental relativistically invariant equation for a particle with spin $1/2$. Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1248-1250. http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a16/